Smooth pasting as rate of return equalization

Shackleton, M B and Sodal, S (2005) Smooth pasting as rate of return equalization. Economics Letters, 89 (2). pp. 200-206. ISSN 0165-1765

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Economics Letters
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2000/2002
Subjects:
ID Code:
44422
Deposited By:
Deposited On:
11 Jul 2011 18:15
Refereed?:
No
Published?:
Published
Last Modified:
06 May 2020 02:00